MAUDE Adverse Event Report: ZIMMER DENTAL ABUT ZIRCONIA3.5 X 4.5 1; DENTAL ABUTMENT

ZIMMER DENTAL ABUT ZIRCONIA3.5 X 4.5 1; DENTAL ABUTMENT
Catalog Number ZRA341S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.D4: expiration date: unknown / not provided.
 
Event or Problem Description
The doctor reports that the dental abutment located in position number 12 failed because it fractured at the body.Abutment was placed on 15 oct 2024 and removed on 01 may 2025.The doctor reports that the procedure was concluded by placing another abutment hla3/3.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D4: unique identifier (udi) number.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) zra341s, (abut zirconia3.5 x 4.5 1) for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use.The abutment was observed fractured at the hex region.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.The dhr was requested; however, an electronic copy is not available for review.The investigation will be reopened and updated upon any new or additional information provided to this complaint.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product is within specifications.Complaint history review was performed for the reported lot number 2022051078 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿fracture abutment.¿ based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT ZIRCONIA3.5 X 4.5 1
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22961453
Report Number0002023141-2025-02420
Device Sequence Number20897918
Product Code NHA
UDI-Device Identifier00889024021488
UDI-Public(01)00889024021488(10)2022051078
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061847
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZRA341S
Device Lot Number2022051078
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic